Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Cymru

Member
  • Posts

    19
  • Joined

  • Last visited

Reputation

0 Neutral
  1. really guys, thanks for the replys, its very encouraging. jillie: by social anxiety, i mean that i feel that even when im around the closest of friends, id rather be at home on my own. i feel awkward, shy and quiet, whereas before, you couldnt shut me up. i only started feeling really withdrawn about 2 months into the course which is why im attributing how i feel to the 'tane. sid: thanks for that dude, some great advice
  2. Like I said it's been 4 months for the red marks to clear, they're still not all gone. And eurovision, if I could go back, I wouldn't go on the drug. If you choose to, just be careful and keep your parents and doctor updated at all times. Thanks guys
  3. So it's been four months (there or there about) since I last took accutane, and most of the common side effects have cleared up. Little to no red marks, no peely skin or lips and no more unbearable dehydration, whoopee! Sounds good right? Wrong. While on accutane, I developed social anxiety as well as mild depression, something I'm still dealing with even now. In fact, I was advised by my dermatologist to come off the 'tane early because of how I felt. Now days, I have problems talking to even
  4. I'm in the same boat, but I was told 2 weeks would be enough. I did my own research and it turns out you're looking at about 6 weeks.
  5. I've come off my accutane a month early because I feel I've benefited enough from the drug. The side effects where starting to ware a bit thin. Speaking of thin, my hair is looking pretty flimsy and my skin is still red and dry. Mood swings are frequent and I was wondering how long will it take for everything to go back to normal? Thanks
  6. I only have about 5 weeks left on roaccutane at 40mg/day, but I can't deal with the symptoms anymore. Dry skin, eyes and lips, mood swings, poor appertite, thinning of hair and general sickness have started to take their toll. I'm clear now and have been for about 3-4 weeks, just red marks left and I was wondering if I could up my dose in order to finish earlier? I'd put myself up to 60mg/day then after mabe 2 weeks 80mg, just so I can finish earlier. From my understanding (which is pretty limit
  7. For me the worst side effect has been dry skin. It's been awful and I've left school early a few days running to avoid seeing people. The dry lips are easier to manage but it's not like I'm able to carry around a tub of moisturiser with me all day. The other side effects I've been having problems with are joint pains, concentration problems and nose bleeds. My neck and back are in half, my grades are slipping and im getting blood everywhere. It would be too easier to blame my poor work on Roaccu
  8. Wonderful. I remember getting told about this little baby. I also remember being told to get it checked out if it started. Unfortuanatly it's made an appearance on a saturday, so my local surgery is closed. Any advice for the short time guys? I'm still determined to stick this out though! Infact, I have to go take another pill now. Thanks in advance
  9. I guess it just depends on the amount of work the hospital has to do first Also, just rang and it's fine for me to start my meds. Bit lucky for me then heh
  10. mine took a week, in fact, im not even supposed to be taking my tane at the moment. gotta ring in a couple of hours to get the go ahead.
  11. Just after posting this I rang her anyway, but thanks for that one anyway guys
  12. I've been on roaccutane for just under a week now (40 mg a day, 56kg) and im already bummed. At first I didn't know if the drug was working, then one morning, I woke up with a peely face. I've never been so happy to watch skin flake off. It let me know that the 'tane was atleast doing something. But now, it peels all day long and it looks dreadful. I'm currently in school, trying to prepare for a-levels, but it's difficult. I'm more self-concious than ever! As if the peely face wasn't enough, I'
  13. Lets start with the basics: I'm 56kg and on 40mg a day. 20 in the morning, 20 in the afternoon. I'm only on day 4 or 5 of the course. So, I've had my IB but I'm not experiencing any of the dry pis or skin some have talked about, if anything, I'm getting the opposite! My face is oilier than ever? Crazy, is this common?
×